# SDR GUUA05110801

- Difficulty date: May 11, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 25,817 hours, 30,826 cycles
- Engine: Pwa PT6*
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Annunciator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AMBER DISCHARGE, ANNUNCIATOR ILLUMINATED.  CLEANED CONNECTORS AT RT FIRE BOTTLE.
